# SDR CKSA97005

- Difficulty date: January 24, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N727CK
- Make and model: Boeing 727-22C
- Aircraft serial: 19195
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Mount
- Part number: BAC1510335
- Condition: Corroded
- Location: Bs 344
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

KOSC - BASE VISIT:  BS 344 RBL 20, AFT WALL-TO-FLOOR MOUNT FOR LAV CORRODED.  INSTALLED NEW MOUNT PN: B1510335 AND 6025689.  REMOVED CORROSION IAW 727 SRM 51-10-1.  CORROSION CARD NR C53-224-03.  NON-ROUTINE TASK CARD NR 94281.
